I'm surprised you weren't informed about the constipation side affect of Tylenol with codeine. I am always reminded after every surgery even though I know it luckily doesn't affect me.
I do agree though that a notice should be put on the label to make people more aware of this.
Unfortunately, in your situation the outcome was terrible lets just hope something is done about it before others have to suffer the same consequence.
>----- Original Message ----- From: "kfrog" <email@example.com> To: "Multiple recipients of list ADHESIONS" <firstname.lastname@example.org> Sent: Sunday, January 06, 2002 5:10 PM Subject: Re: OT -- tylenol...
> > The other question about the tylenol 3's -- I assume you mean the > > combination of tylenol and codeine. > > Please be careful with the Tylenol 3's! My dosage (for frozen shoulders) was > doubled from one at a time to two. No one ever told me they were > constipating and no, I stupidly did not read those pesky papers that come > with prescriptions. This, combined with a very low carb diet, led me to a > ruptured large colon and hence, a colostomy. It should be written on the > bottle in huge letters "Take with stool softener"! > > Kay > > Never, ever make absolute, unconditional statements >